Asymptotics of solutions of the heat equation in cones and dihedra under minimal assumptions on the boundary
2012 (English)In: Boundary Value Problems, ISSN 1687-2762, E-ISSN 1687-2770, Vol. 2112, no 142Article in journal (Refereed) Published
In the first part of the paper, the authors obtain the asymptotics of Green’s function of the first boundary value problem for the heat equation in an m-dimensional cone K. The second part deals with the first boundary value problem for the heat equation in the domain K×Rn−m. Here the right-hand side f of the heat equation is assumed to be an element of a weighted Lp,q-space. The authors describe the behavior of the solution near the (n−m)-dimensional edge of the domain.
Place, publisher, year, edition, pages
Springer, 2012. Vol. 2112, no 142
IdentifiersURN: urn:nbn:se:liu:diva-86257DOI: 10.1186/1687-2770-2012-142ISI: 000314411900001OAI: oai:DiVA.org:liu-86257DiVA: diva2:576097